# SDR SIMA20150322004

- Difficulty date: March 22, 2015
- Submitted: March 30, 2015
- Operation: Air carrier
- Aircraft: N610AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145073
- Aircraft time: 38,509 hours, 35,423 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 14524222003
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER STIFFENER IS CRACKED AT LT CTR FLOORBEAM BETWEEN FRAMES 16 - 17.  R & R LOWER STIFFENER AT LT CTR FLOORBEAM BETWEEN FRAMES 16 - 17 IAW SRM 51-40-02.
